# SDR JGVR20200807005

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 11,518 hours, 7,659 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AND REMOVED CORROSION ON LT WING REAR SPAR LOWER CAP FORWARD ANGLE IN ACCORDANCE WITH FIELD REPAIR FR-680-0187-7659, REV A.
